Zur Riemannschen Geometrie im Grossen auf dem Möbiusband
Compositio Mathematica, Volume 15 (1962-1964), p. 88-107
@article{CM_1962-1964__15__88_0,
     author = {Blatter, Christian},
     title = {Zur Riemannschen Geometrie im Grossen auf dem M\"obiusband},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {15},
     year = {1962-1964},
     pages = {88-107},
     zbl = {0168.42903},
     mrnumber = {140060},
     language = {de},
     url = {http://www.numdam.org/item/CM_1962-1964__15__88_0}
}
Blatter, Christian. Zur Riemannschen Geometrie im Grossen auf dem Möbiusband. Compositio Mathematica, Volume 15 (1962-1964) pp. 88-107. http://www.numdam.org/item/CM_1962-1964__15__88_0/

P.M. Pu [1] Some Inequalities in Certain Nonorientable Riemannian Manifolds. Pacific J. Math. 2 (1952), 55-71. | MR 48886 | Zbl 0046.39902

L.V. Ahlfors [2] Complex Analysis. New York: McGraw-Hill 1953. | MR 510197